Pacific Journal of Mathematics

On Sylvester's problem and Haar spaces.

Peter B. Borwein

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 275-278.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720099

Mathematical Reviews number (MathSciNet)
MR721919

Zentralblatt MATH identifier
0535.41002

Subjects
Primary: 52A37: Other problems of combinatorial convexity

Citation

Borwein, Peter B. On Sylvester's problem and Haar spaces. Pacific J. Math. 109 (1983), no. 2, 275--278. https://projecteuclid.org/euclid.pjm/1102720099


Export citation

References

  • [1] H. S. M. Coxeter, A problem of collinear points, Amer. Math. Monthly, 55 (1948), 26-28.
  • [2] G.G.Lorentz, Approximation of Functions, Holt, Rienhart andWinston, NewYork, 1966.
  • [3] Th. Motzkin, Thelines andplanes connecting thepoints of a finite set, Trans. Amer. Math. Soc, 70 (1951), 451-464.